MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8303, L ALEXIS WND PROT/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES C8303, L ALEXIS WND PROT/RET 5/BX; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number C8303
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed na (incoming inspection) detailed description of event: [name] incoming inspection po#(b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.There is a item require cer in this report.Particulate: hair, bug - c8303 lot# 1424309 (1 ea).Additional information received via email 01nov2021 from [name] regulatory affairs and quality assurance: it was reported that there was only one bug found.No report of hair in packaging.Patient status: na (no patient involvement).Type of intervention: na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a bug inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the bug was most likely located inside a clear film roll used for packaging and was not detected during the manufacturing process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Name of procedure being performed.Na (incoming inspection).Detailed description of event: [name] incoming inspection (b)(4).We would like to inform you that some of the products didn't pass our receiving inspection.Please find attached spreadsheet.There is a item require cer in this report.Particulate: hair, bug - c8303 lot# 1424309 (1 ea).Additional information received via email 01nov2021 from [name] regulatory affairs and quality assurance: it was reported that there was only one bug found.No report of hair in packaging.Patient status: na (no patient involvement).Type of intervention: na (incoming inspection).

Brand Name
C8303, L ALEXIS WND PROT/RET 5/BX
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12865965
Report Number2027111-2021-00738
Device Sequence Number4571076
Product Code KGW
UDI-Device Identifier00607915117221
UDI-Public(01)00607915117221(17)240802(30)01(10)1424309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/02/2024
Device Model NumberC8303
Device Catalogue Number101355901
Device Lot Number1424309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown